Mathematische Annalen

, Volume 239, Issue 2, pp 129–135 | Cite as

Norm derivatives on spaces of operators

  • Theagenis J. Abatzoglou


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Day, M.: Normed linear spaces. Berlin-Heidelberg-New York: Springer 1962Google Scholar
  2. 2.
    Giles, J. R.: On a characterization of differentiability of the norm of a normed linear space. J. Aus. Math. Soc.12, 106–114 (1971)Google Scholar
  3. 3.
    Hewitt, E., Stromberg, K.: Real and abstract analysis. Berlin-Heidelberg-New York: Springer 1969Google Scholar
  4. 4.
    Holmes, R.B., Scranton, B., Ward, J.: Approximation from the space of compact operators and otherM-ideals. Duke Math. J.42, (1975)Google Scholar
  5. 5.
    Holmes, R. B.: Geometric functional analysis and its applications. Berlin-Heidelberg-New York: Springer 1975Google Scholar
  6. 6.
    Holub, J. R.: On the metric geometry of ideals of operators on Hilbert space. Math. Ann.201, 157–163 (1973)Google Scholar
  7. 7.
    McCarthy, C.:c p, Israel J. Math.5, 249–271 (1967)Google Scholar
  8. 8.
    Reed, M., Simon, B.: Functional analysis. Vol. 1, New York-London: Academic Press 1972Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Theagenis J. Abatzoglou
    • 1
  1. 1.Department of MathematicsIowa State UniversityAmesUSA

Personalised recommendations